I need some help, I’m an older male with low “T” levels. My Doctor has me on “T” (cypionate) replacement at 1cc (200mg weekly). In my infinite wisdom I thought that maybe I would stop my therapy for a while and stock pile my “T” for a while so that maybe I have enough to do a cycle (ie…400 - 600 mg per week). About 1 to 2 weeks after I stopped I really started feeling like crap. I didn’t want to go to the gym, kind of depressed feeling, weak, and just didn’t want to do anything not even have sex. Is this what is reffered to as the after cycle crash? I had put on about 25lbs and also gained some strength, but I have lost everything, does anyone know what causes or could have caused this? It has been about 5 weeks now since my last injection, I’m starting to feel a little better but I still feel like crap. Is something like clomid used to help prevent what I am currently going through? Please help me.
how long had you been using the 200mg/week of cypionate. at that dosage i can’t see someone gaining 25 lbs. unless it were fat. also, with that dosage there would be very little crash in my opinion. for the last 5 weeks what have you been doing? not eating?? not lifting?? sure you’ll lose everything you gained if you go back to bad habits. i still can’t fathom someone gaining 25lbs. on 200mg/week and then losing it all in just 5 weeks after. could you explain some further details so we can understand?
Thanks for assisting me scott. I had been taking the cypionate for 20 weeks @ 200mg per week. I am in no way saying that I had gained 25lbs of muscle, cypionate as with most “T” causes you to gain or retain lots of water, gives you kind of a bloated look. I did not nor have not changed my diet. I eat very good, I weigh 204lbs, my daily caloric intake is 2948 calories, 40% protien (300gm), 30% carbs (221gm), 30% fat (98gm). I continue to go to the gym but I really have to push myself, but I have noticed that I just don’t have the energy to lift as heavy. As far has my diet and routine nothing has changed, its just the way I feel that I am questioning.
20 Weeks is a long time to be “ON” even with a very low dose of androgen. Your natural Testosterone levels have definetly been effected by this. Yes what you are experiencing probably is a crash and your body should eventually normalize. Clomid may help and you could probably get your Doctor to prescribe you some. Take it with your Test 50mg per day or eod. Tell your Doctor you want to come off for awhile after you have enough for your cycle. This will get him to check your Natural T levels and he may help you get them to normal faster with some HCG injections and Clomid. If I were you for now on I would either make the decision to stay “on” this low dose therapy for life or stock pile for short cycles,preferably 2on/4off. Regardless of the cycle I would look in to an Anti-estrogen.Hope I helped.
Presumably your doctor put you on hormone
replacement therapy because your T levels,
without anything having been done, were
already low. So it’s no wonder that now,
not taking the therapy, they are low, and
they’re likely even worse than before due
to all this time of continuous suppression
of whatever your natural LH levels may have
This is why hormone replacement therapy can
be somewhat of an irreversible decision:
going “off” leaves you even worse off than
you were beforehand.
It’s possible that using Clomid at this point
might get your T levels back up to normal,
which in my opinion is what your doctor should
have tried first, but few of them have the
knowledge to do so, they just go for the
obvious solution: “X” is low, so replace
It’s also possible Tribex might help.
If you can acquire Clomid, I’d give it
Unless you intentionally fooled your Doc, there is a reason that you were diagnosed with low T and treated with 200mg/wk- your system, for numerous possible reasons, is not producing the amount of testosterone you need to function as one would wish. Were you feeling this way before you started on HRT? What led the Doc to test your T levels? etc etc. If you started with low testosterone production, then went on 200mg/week for 20 weeks, you have further suppressed your natural production by at least 50-75%. You may be a candidate for lifelong therapy- same as myself. Think about it this way, if you had your nuts cut off suddenly one day, I’d expect you to feel like crap. You need to make a decision: stay on testosterone treatment or opt for HCG shots (what a pain- too frequent injections). If you want to do a 2-3 week test cycle, tell your doc you want to try androgel. Do the gel for 30-45 days (you’ll feel decent on it) save up your cypionate, then blast away with 500-600 mg/week while using up the rest of your androgel. OR- tell your doc you broke your bottle of cypionate and he’ll most likely scrip you another. If you do that at the beginning of a 10ML bottle, you could do 1000mg/wk for two weeks, then drop back to regular dosage. There’s many ways to work it if you want to be a little inventive.
Thanks everyone for helping me out. I guess I should have come here to ask for advice before I came off the “T”. I sure don’t want to go through this again, while I was taking the “T” even at the small amount of 1cc per week, I felt better that I ever felt in my life. I have a panic/anxiety and often do not have a good sense of well being (depression). I was very week and unable to make any gains in the gym, my libido had all but died. So my doctor gave me the “T” patch that helped some but still not over the hump, the gel was okay, but still something lacking. When given the cypionate it took about a week or so but after that I was on top of the word. I didn’t have to take any Xanax or Klonopin the entire time I was doing the Cypionate, I use to take 2-3 2mg tabs aday of which ever I was prescribed. My libido!!! well lets say my wife has never been happier…or more sore, LOL!!! I did try the Tribex and also Tribistan but I’m sorry to say that I didn’t really seem to notice anything helping, however I must if I hadn’t taken them I may have felt ever worse, but there was no benifit that I could tell. Once again thanks you guys have been great helping me out and from now on I will definitely try to have clomid around. Do you think that my Dr. would look at me kind of wierd if I ask for a Rx of clomid???